# SDR HALA2021080900097

- Difficulty date: August 6, 2021
- Submitted: August 9, 2021
- Operation: Air carrier
- Aircraft: N228
- Make and model: Airbus A321-271N
- Aircraft serial: 09274
- Aircraft time: 672 hours, 3,106 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: VFT300B00
- Part serial: 042607914
- Condition: Defective
- Location: Cabin Pressure
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS - PRIOT TO DEPARTURE AVIONICS VENT OUTLET VALVE FAULT(STUCK IN HALF OPEN POSITION) MANUAL RELEASE HANDLE ALSO STUCK // REMOVE & REPLACED AVIONICS VENT OUTLET VALVE IAW AMM 21-26-53-000-002-A/400-001-A. OPS TEST GOOD PER AMM 21-26-00-710-001-A. O TO CONTINUE.
